# SDR C2XA09SH053

- Difficulty date: February 15, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145
- Aircraft serial: 476
- Aircraft time: 18,074 hours, 13,636 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C-CHECK CARGO DOOR CUTOUT LWR BEAM HAS CORROSION FR 65-68.  MX INSTALLED NEW CARGO LWR BEAM CUTOUT FR 65-68 IAW EMB 145 SRM 51-40-02.  THE ACFT WAS APPROVED TO RETURN TO SERVICE.
